# SDR CNMA20090020

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 89,604 hours, 14,233 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unlatched
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LARGE AND STRONG BLAST OF AIR ENTERED FLIGHT DECK. ACFT WOULD NOT PRESSURIZE - OUT FLOW VALVE FULL CLOSED. NO LTSS ON FW ANNU PANELS. DURING WALKAROUND NOTED AVIONICS WHEEL WELL DOOR UNLATCHED. SECURED AND LATCHED DOOR PRESSURIZED A/C OPS CHECK NORMAL IAW AMM 21-30. A/C OK FOR CONTINUED SERVICE.
